# SDR CKSA97461

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4641324N
- Condition: Cracked
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-3 CHECK INSPECTION FOUND LEVEL 2 CORROSION: STRINGER END FITTING CRACKED STA 1690 AFT AT 28L.  REMOVED AND REPLACED IAW DC8 SRM 51-1-20D.  NON-ROUTINE TASK CARD NUMBER 110952.
